Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4823
Title: Fiber shape theory
Authors: Baladze, V. H.
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: V. H. Baladze, “Fiber shape theory”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 67-77.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: Scopo di questo lavoro è di dare una nozione di "fiber shape” per un arbitrario spazio topologico sopra uno spazio metrizzabile B.
The purpose of this paper is to exhibit a notion of ufiber shape” for arbitrary topological spaces over metrizable space B.
URI: http://hdl.handle.net/10077/4823
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat 
BaladzeRendMat22.pdf776.8 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

400
checked on Oct 15, 2018

Download(s)

335
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.